Menu
Your Cart

Night Nurse Capsules (10 Capsules)

Night Nurse Capsules (10 Capsules)
Night Nurse Capsules (10 Capsules) 0092767
Order in the next to receive your order by when you select express delivery at checkout.
£3.86
Ex Tax: £3.22
This product has a maximum quantity of 1

Reviews

Reviews Over Night Nurse Capsules (10 Capsules)


  • 0 out of 5

Based on 0 reviews.

Total Reviews (0)
click here write review to add review for this product.

  • 5 star
    0%
  • 4 star
    0%
  • 3 star
    0%
  • 2 star
    0%
  • 1 star
    0%

Review this product
Share your thoughts about this product with other shoppers.




Night Nurse capsules provide relief from cold and flu symptoms such as headaches, runny nose, cough, and sore throat, so that you can sleep easier at night and wake up feeling better in the morning. 

  • To be taken at night before bedtime 
  • Specially formulated night-time cold and flu treatment 
  • Relieves cold and flu symptoms such as: Headaches, Runny nose, Cough, Sore throat, and Aches and pains
  • Aids restful sleep 

Each capsule contains Paracetamol 500mg, Promethazine Hydrochloride 10mg, Dextromethorphan Hydrobromide 7.5mg

Adults and children aged 16 years and over: 
Take 2 capsules just before bedtime with a drink of water. 
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. Not to be given to children under 16 years of age except on medical advice. Do not take for more than 3 days.
 

  • Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. 
  • Not to be given to children under 16 years of age except on medical advice. 
  • Do not take for more than 3 days.
  • Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. 
  • This medicine may make you feel sleepy. If affected, do not operate machinery. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Do not drink alcohol. 
  • Do not take with other flu, cold or decongestant products at night, or with alcohol.
  • Do not take if you are pregnant or breast-feeding.
  • Consult your doctor before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines. 
  • If symptoms persist consult your doctor. 
  • Keep out of the sight and reach of children 
  • Do not store above 25°C
     

Please Remember
While we try our best to make sure that all product information published on our website is correct and up to date, you should always read the product packaging and labels for information regarding ingredients, directions for use and allergy information prior to use or consumption.

Standard Delivery
Have your products delivered for £2.90 and have them delivered within 3-5 working days.

Next Day Delivery
Next day delivery is available for £3.95 and is available on orders placed before 12.30pm Monday – Friday. Orders placed with next day delivery are usually delivered between 8am and 9pm the following day.

Return Policy
If you’re not completely happy with your order, you can return it to us within 28 days and receive a full refund. Click here to find out more about our returns policy.

We use cookies and similar technologies to ensure you get the best experience when shopping with us. By continuing to use this site we will assume that you are happy with it. View our Privacy Policy ...
feedback